# SDR YENA20121204658

- Difficulty date: December 4, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 48,974 hours, 18,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6420 MCO-TPA, ON GROUND CHECK FOUND RT OVERWING EXIT LIGHT INOP.  RELAMPED OVERWING INTERIOR WALL MOUNTED EMERGENCY EXIT LIGHT IAW AMM 33-51-11.  OPS CHECK GOOD.
